Alert archive / Arkansas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 50, NWS Tulsa, OK

March 14, 2008Benton County, Crawford County, Washington County, Arkansas; Adair County, Sequoyah County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 14, 2008, 11:06 PM CDT for Benton County, Crawford County, Washington County, Arkansas; Adair County, Sequoyah County, Oklahoma. It was in force for 54 min. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 14, 2008, 11:06 PM CDT (04:06 UTC)
Expired
Mar 15, 2008, 12:00 AM CDT
In force
54 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Benton County, AR, Crawford County, AR, Washington County, AR, Adair County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 86 km from the middle of the area, began a volume at 04:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 14, 11:12 PM CDTTSTM WND DMG12 Ssw Stilwell, OKFEW TREES BLOWN DOWN
Mar 14, 11:18 PM CDTHAIL 11 S Stilwell, OK
Mar 14, 11:30 PM CDTTSTM WND DMGShort, OKLARGE TREE DOWN
Mar 14, 11:30 PM CDTHAIL 14 Sw Morrow, ARIN THE TOWN OF EVANSVILLE
Mar 14, 11:38 PM CDTHAIL 0.751 E Lincoln, AR
Mar 14, 11:45 PM CDTTSTM WND DMGMountainburg, ARWIND DAMAGE AND POWER OUTTAGES OVER A WIDE AREA FROM MOUNTAINBURG TO RUDY TO DEAN SPRINGS.
Mar 14, 11:51 PM CDTHAIL 1Bentonville, AR
Mar 14, 11:54 PM CDTHAIL 0.75West Fork, AR
Mar 14, 11:55 PM CDTHAIL 0.886 Se Strickler, AR
Mar 14, 11:57 PM CDTHAIL 11 E West Fork, AR
Mar 15, 12:10 AM CDTHAIL 1.752 Se Mountainburg, ARIN THE TOWN OF GRAPHIC

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 14, 8:17 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.1 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2558 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
175 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 150408
SVRTSA
ARC007-033-143-OKC001-135-150500-
/O.NEW.KTSA.SV.W.0050.080315T0406Z-080315T0500Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1106 PM CDT FRI MAR 14 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA
  SOUTHERN ADAIR COUNTY IN NORTHEAST OKLAHOMA
  BENTON COUNTY IN NORTHWEST ARKANSAS
  CRAWFORD COUNTY IN NORTHWEST ARKANSAS
  WASHINGTON COUNTY IN NORTHWEST ARKANSAS

* UNTIL MIDNIGHT CDT

* AT 1105 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HALF DOLLAR SIZE 
  HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED ALONG 
  A LINE EXTENDING FROM MAYSVILLE TO 10 MILES SOUTHWEST OF           
  CINCINNATI TO 6 MILES NORTHWEST OF MARBLE CITY...MOVING EAST AT 50 
  MPH.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...            
  BENTONVILLE...SILOAM SPRINGS...FAYETTEVILLE...MOUNTAINBURG

THIS LINE OF STORMS HAS A HISTORY OF PRODUCING LARGE HAIL AND 
DAMAGING WINDS. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE 
AND STAY AWAY FROM WINDOWS.

LAT...LON 3649 9386 3545 9414 3555 9494 3590 9451
      3648 9461
TIME...MOT...LOC 0406Z 280DEG 41KT 3645 9465 3593 9460
          3565 9488

$$
2 follow-up statements
000 
WWUS54 KTSA 150435
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1134 PM CDT FRI MAR 14 2008

ARC007-033-143-OKC001-135-150500-
/O.CON.KTSA.SV.W.0050.000000T0000Z-080315T0500Z/
WASHINGTON AR-CRAWFORD AR-BENTON AR-ADAIR OK-SEQUOYAH OK-
1134 PM CDT FRI MAR 14 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR NORTHEASTERN SEQUOYAH...SOUTHEASTERN ADAIR...BENTON...CRAWFORD
AND WASHINGTON COUNTIES...

AT 1130 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM HIWASSE TO STRICKLER TO 7 MILES NORTHWEST
OF SHORT...MOVING EAST AT 45 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BELLA VISTA... 
TONTITOWN...NATURAL DAM...BENTONVILLE...FAYETTEVILLE...SPRINGDALE... 
PEA RIDGE...ROGERS...FIGURE FIVE...MOUNTAINBURG...AND ALMA. 

THIS LINE OF STORMS HAS A HISTORY OF PRODUCING LARGE HAIL AND 
DAMAGING WINDS. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE 
AND STAY AWAY FROM WINDOWS.

LAT...LON 3649 9386 3545 9414 3559 9473 3590 9451
      3648 9447
TIME...MOT...LOC 0432Z 280DEG 41KT 3640 9429 3588 9424
          3560 9452

$$
000 
WWUS54 KTSA 150451
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1150 PM CDT FRI MAR 14 2008

OKC001-135-150500-
/O.CAN.KTSA.SV.W.0050.000000T0000Z-080315T0500Z/
ADAIR OK-SEQUOYAH OK-
1150 PM CDT FRI MAR 14 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SEQUOYAH AND
SOUTHEASTERN ADAIR COUNTIES IS CANCELLED...

THE LINE OF SEVERE THUNDERSTORMS HAS MOVED EAST INTO BENTON... 
WASHINGTON...AND CRAWFORD COUNTIES.

LAT...LON 3649 9386 3546 9414 3546 9416 3555 9445
      3566 9447 3589 9431 3648 9423
TIME...MOT...LOC 0450Z 274DEG 31KT 3637 9405 3589 9409
          3557 9429

$$

ARC007-033-143-150500-
/O.CON.KTSA.SV.W.0050.000000T0000Z-080315T0500Z/
WASHINGTON AR-CRAWFORD AR-BENTON AR-
1150 PM CDT FRI MAR 14 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR EASTERN BENTON...CRAWFORD AND EASTERN WASHINGTON COUNTIES...

AT 1144 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM ROGERS TO WOOLSEY TO CEDARVILLE...MOVING
EAST AT 35 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...RUDY...SONORA...
CHESTER...HILL TOP...WALNUT HILL...ARNETT...HICKS...SULPHUR CITY...
WYOLA...GARFIELD...ELKINS...MOUNTAINBURG...ALMA...GOSHEN...MOUNT
GAYLER...DYER...WAR EAGLE...BLAND AND LARUE.

THIS LINE OF STORMS IS LIKELY PRODUCING LARGE HAIL AND DAMAGING 
WINDS. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY 
AWAY FROM WINDOWS.

LAT...LON 3649 9386 3546 9414 3546 9416 3555 9445
      3566 9447 3589 9431 3648 9423
TIME...MOT...LOC 0450Z 274DEG 31KT 3637 9405 3589 9409
          3557 9429

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 14, 9:37 PM CDT, 1 hour 29 minutes earlier.

Area forecast discussion, Mar 14, 9:37 PM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
937 PM CDT FRI MAR 14 2008

.DISCUSSION...
AT 02Z SURFACE LOW NEAR KSPS. LOW WILL TAKE AN
EASTERN TRACK NEAR THE RED RIVER AND BE AROUND
EXTREME SOUTHWEST ARKANSAS BY SUNRISE SATURDAY.
CURRENT SHOWER AND THUNDER ACTIVITY OVER NORTH
HALF OF THE  FORECAST AREA SEEMS TO BE LACKING
IN ENOUGH FUEL/MOISTURE FOR WIDESPREAD SEVERE.

WAIT AND SEE TACK TAKEN GIVEN BRISK UPPER FLOW.
PREVIOUS GRIDDED POPS STILL LOOK REASONABLE AS
DO TEMPS. ONLY MINOR ADJUSTMENTS.           GW

&&

PREV DISCUSSION... /ISSUED 314 PM CDT FRI MAR 14 2008/

DISCUSSION...
EVOLVING PATTERN UNDERWAY WITH DETAILS HOPEFULLY MORE EVIDENT
LATER TO FURTHER REFINE PRECIP AND SEVERE WEATHER CHANCES
OVERNIGHT. SHORTWAVE TROUGH APPROACHING WITHIN THE FAST ZONAL FLOW
ACROSS THE SOUTHERN U.S. HAS LED TO A BROAD REGION OF PRESSURE
FALLS...WITH SURFACE LOW CURRENTLY OVER NORTHWEST OKLAHOMA
EXPECTED TO MIGRATE SOUTHEASTWARD BEFORE TURNING MORE EAST AS IT
CROSSES THE FORECAST AREA. MOISTURE ADVECTION IS ONGOING ACROSS
THE AREA HOWEVER THE MORE ROBUST WARM SECTOR REMAINS SOUTH OF THE
RED RIVER WITH A TRIPLE POINT ZONE ACROSS NORTH CENTRAL TEXAS. CAP
STRENGTH HAS ERODED ACROSS SOUTHEAST OKLAHOMA NEARER THIS WARM
FRONTAL BOUNDARY...AND WHILE MOST MODELS SHOW LITTLE POTENTIAL FOR
STORM INITIATION IN THIS AREA...THE CONDITIONAL PROBABILITY OF
SEVERE WEATHER IS HIGH SHOULD A STORM DEVELOP IN THIS VICINITY.

ATTENTION WILL INCREASINGLY TURN TO INFLUENCE OF SHORTWAVE TROUGH
AND ASSOCIATED STRENGTHENING FORCING ACROSS NORTH CENTRAL INTO
NORTHEAST OKLAHOMA. AN ELEVATED FRONTAL BOUNDARY IS FORECAST TO
STRENGTHEN THROUGH THIS ZONE DURING THE EVENING...AND ASSUMING THE
MOISTURE PROFILES SUGGESTED BY MODELS IS REALIZED...THEN AMPLE
ELEVATED INSTABILITY IS FORECAST TO DEVELOP ACROSS MUCH OF THE
FORECAST AREA THROUGH THE OVERNIGHT HOURS. ADDITIONALLY FORECAST
EFFECTIVE SHEAR VALUES THROUGH THIS ZONE SUPPORT SUPERCELLS AND
VERY STEEP LAPSE RATES WILL ENSURE VIGOROUS UPDRAFTS WITH LARGE
HAIL POTENTIAL. THE WIND AND TORNADIC POTENTIAL WILL BE LARGELY A
FACTOR OF HOW ELEVATED THE STORM UPDRAFTS BECOME...WITH SREF
GUIDANCE SUGGESTING NEAR SURFACE BASED CONDITIONS. ADDITIONALLY
LOCALLY HEAVY RAIN IS POSSIBLE SHOULD THE STORMS EVOLVE INTO A
LARGER COMPLEX...AND ISOLATED FLASH FLOODING CONCERNS MAY ARISE
ACROSS AREAS WHERE HEAVIER RAINS WERE RECEIVED LAST NIGHT.

A BRIEF DRY PERIOD IS EXPECTED SATURDAY THROUGH SUNDAY...WITH THE
LARGE UPPER TROUGH STILL SLATED TO IMPACT THE REGION LATE SUNDAY
THROUGH TUESDAY. ANY SEVERE WEATHER POTENTIAL WILL QUICKLY
TRANSITION TO A HEAVY RAIN AND FLOODING FOCUS AS THE EXPECTED
PATTERN FAVORS WIDESPREAD HEAVY RAINS ACROSS THE REGION. MORE
SETTLED WEATHER IS EXPECTED FOR THE MID TO LATTER PORTION OF NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   45  57  38  60 /  60  10   0   0
FSM   50  61  39  63 /  50  10   0   0
MLC   50  61  40  62 /  30  10   0   0
BVO   44  55  34  59 /  80  10   0   0
FYV   46  55  32  59 /  70  20   0   0
BYV   45  55  33  55 /  90  20   0   0
MKO   45  57  36  59 /  60  10   0   0
MIO   44  53  32  58 /  90  20   0   0
F10   46  59  38  60 /  40  10   0   0
HHW   54  64  44  63 /  20  10   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...21
LONG TERM....21
Hazardous weather outlook, Mar 14, 10:40 PM CDT, 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1040 PM CDT FRI MAR 14 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-151000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1040 PM CDT FRI MAR 14 2008

...DAMAGING WINDS AND LARGE HAIL REMAIN LIKELY OVER PARTS OF
NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS THROUGH THE EARLY
MORNING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...LATE EVENING THROUGH TONIGHT.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTH OF A MUSKOGEE TO OZARK LINE AND
        EAST OF HIGHWAY 69 IN OKLAHOMA.

DISCUSSION...
A WELL DEFINED BOW ECHO HAS DEVELOPED OVER PARTS OF NORTHEAST
OKLAHOMA THIS EVENING...AND CONTINUES TO MOVE QUICKLY TO THE EAST AT
60 MPH. WATER VAPOR IMAGERY AND LOCAL PROFILERS DEPICT STRONGER
MID-LEVEL WINDS PUSHING INTO CENTRAL OKLAHOMA AT THIS TIME...AND THE
BOW ECHO SHOULD CONTINUE INTO NORTHWESTERN ARKANSAS THROUGH THE LATE
EVENING. DAMAGING WINDS OVER 70 MPH AND LARGE HAIL WILL BE POSSIBLE
WITH THIS LINE OF SEVERE THUNDERSTORMS.

THE SEVERE WEATHER THREAT SHOULD END ACROSS THE AREA AFTER 1 AM.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...NO HAZARDS.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY...NO HAZARDS.

EXTENDED DISCUSSION...
STRONG UPPER LEVEL SYSTEM WILL EVOLVE OVER THE DESERT SOUTHWEST
EARLY NEXT WEEK AND THEN HEAD NORTHEAST INTO THE PLAINS BY MID
WEEK.  SEVERE THUNDERSTORMS AND HEAVY RAINFALL APPEAR LIKELY...BUT
THE EXACT LOCATION OF THESE ELEMENTS WILL DEPEND ON THE TRACK OF THE
LOW. AT THIS TIME IT APPEARS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS
WILL BE ALONG ITS PATH.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGERS SHOULD MONITOR THE LATEST FORECASTS FOR
THE POTENTIAL OF SEVERE WEATHER AND FLOODING.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, Mar 14, 10:03 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1003 PM CDT FRI MAR 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0957 PM     HAIL             3 E BROKEN ARROW        36.05N 95.74W
03/14/2008  E1.00 INCH       WAGONER            OK   TRAINED SPOTTER

            BROKEN ARROW EXPRESSWAY AND MUSKOGEE TURNPIKE NICKEL TO
            QUARTER SIZE HAIL COVERING GROUND

&&

JDS
Local storm report, Mar 14, 10:19 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1019 PM CDT FRI MAR 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1017 PM     TSTM WND GST     WAGONER                 35.96N 95.37W
03/14/2008  E60 MPH          WAGONER            OK   AMATEUR RADIO

            ALSO HALF INCH HAIL JUST SOUTH OF WAGONER

&&

SAA
Local storm report, Mar 14, 10:21 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1021 PM CDT FRI MAR 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     HAIL             2 S WAGONER             35.93N 95.37W
03/14/2008  E1.00 INCH       WAGONER            OK   PUBLIC

&&

SAA
Local storm report, Mar 14, 10:25 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1025 PM CDT FRI MAR 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1024 PM     HAIL             CHOUTEAU                36.19N 95.34W
03/14/2008  E0.75 INCH       MAYES              OK   PUBLIC

            POWER OUTAGES BEING REPORTED

&&

SAA
Local storm report, Mar 14, 10:50 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1050 PM CDT FRI MAR 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     HAIL             9 E WAGONER             35.96N 95.21W
03/14/2008  E0.75 INCH       CHEROKEE           OK   AMATEUR RADIO

1025 PM     TSTM WND GST     9 E WAGONER             35.96N 95.21W
03/14/2008  E70.00 MPH       CHEROKEE           OK   AMATEUR RADIO

1040 PM     TSTM WND GST     4 E OKAY                35.85N 95.25W
03/14/2008  M62.00 MPH       WAGONER            OK   TRAINED SPOTTER

1040 PM     HAIL             4 E OKAY                35.85N 95.25W
03/14/2008  E1.00 INCH       WAGONER            OK   TRAINED SPOTTER

&&

SAA
Local storm report, Mar 14, 10:56 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1056 PM CDT FRI MAR 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     TSTM WND GST     2 W TAHLEQUAH           35.92N 95.01W
03/14/2008  E70.00 MPH       CHEROKEE           OK   AMATEUR RADIO

            NEAR TAHLEQUAH AIRPORT

1045 PM     HAIL             2 W TAHLEQUAH           35.92N 95.01W
03/14/2008  E1.00 INCH       CHEROKEE           OK   AMATEUR RADIO

&&

SAA

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 11:46 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Madison, Washington59 min
Mar 15, 12:02 AM CDTSpecial Weather StatementTSACarroll43 min
Mar 14, 7:59 PM CDTSpecial Weather StatementTSAPawnee61 min
Mar 14, 8:50 PM CDTSpecial Weather StatementTSAPawnee40 min
Mar 14, 8:55 PM CDTSpecial Weather StatementTSATulsa50 min
Mar 14, 9:28 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa, Wagoner47 min
Mar 14, 10:00 PM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Rogers, Wagoner60 min
Mar 14, 10:27 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes, Muskogee, Wagoner63 min
Mar 14, 10:57 PM CDTSevere Thunderstorm WarningTSADelaware27 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2008Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.